美国数学学会期刊
期刊
会议
图书
作者:S. Yu. Orevkov , E. I. Shustin
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2017, Vol.28 (2), pp.225-257AMS
摘要:A fiberwise isotopy classification is completed for the smooth real algebraic and pseudoholomorphic curves of degree 8 on the quadratic cone that have a specially shaped oval crossing a given generating line of the cone at four real points. This classification is linked with an i...
作者:S. Yu. Orevkov
来源:[J].St. Petersburg Mathematical Journal(IF 0.46), 2019, Vol.31 (1), pp.81-84AMS
摘要:A rational function on a real algebraic curve $ C$ is said to be separating if it takes real values only at real points. Such a function gives rise to a covering $ \mathbb{R} C\to \mathbb{R}\mathbb{P}^1$. Let $ A_1,\dots ,A_n$ be connected components of $ \mathbb{R} C$. In a rece...
作者:S. Yu. Orevkov
来源:[J].spmj(IF 0.46), 2008, Vol.19 (4), pp.625-674AMS
摘要:Under certain assumptions, the arrangements mentioned in the title are classified up to isotopy. Their algebraic realizability is discussed.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×